# SDR ABXA9700931

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055515
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SPOILER CORRODED AND CRACKED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
